# SDR QXEA200801111

- Difficulty date: October 6, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 18,514 hours, 18,740 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Noisy
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2265.  LOUD BANG HEARD FORWARD RT SIDE OF COCKPIT JUST AS NG BEGINS TO RETRACT.  GEAR SEQUENCE NORMAL DURING RETRACTION AND EXTENSION WITH NO ABNORMAL POSITION INDICATION.  UNEVENTFUL LANDING.  FERRIED TO PDX FOR REPAIRS.  BLED ALTERNATE EXTENSION SYSTEM, SOUND WAS DUPLICATED AND CORRECTION CONFIRMED.  PERFORMED NORMAL AND ALTERNATE GEAR OPS CHECKS IAW Q-400 AMM 32-31-00-710-801 AND 32-34-00-710-801.  ALL CHECKS NORMAL, NOISE NO LONGER PRESENT.  RETURNED TO SERVICE.  NO PARTS REPLACED.
